Tuesday, September 15, 2015

Very rough night (and pretty lousy morning, for that matter).

Sorry I'm late but it was a challenge just getting downstairs today. Chemo continues to kick me in the ass. I'll have more later.


Don said...


I don't know if your Doctors have told you this or not, but if you are getting an upset stomach due to Chemo, take a tablespoon of Apple Cider Vinegar. Chemo depletes the acid in your stomach and this help put acid back in your stomach. This really helped a friend of mine who went through Chemo. Good luck...Prayers always.

Anonymous said...

Praying for you Dutchman 6 ! Behind enemy lines in Ct. I will never comply.Nor stand down.AAA/O , 11B2O.

Anonymous said...

Dear Mr. Vanderboegh,

I am an oncologist MD. Reading between the lines on your blog and given the progression in your liver despite ongoing chemotherapy, I believe that you may benefit from a joint procedure performed by radiation oncology and interventional radiology--intrahepatic infusion of Yttrium-90 microspheres.

Insist that your medical oncologist at least provide you with a referral to discuss this possible therapy with those who administer it. Sometimes, one has to know what to ask for. I believe that it is available near your location at a major academic medical facility.

I'll keep an eye on this thread.